CSpace  > 应用数学研究所
preciseasymptoticsoferrorvarianceestimatorinpartiallylinearmodels
Shaojun Guo1; Min Chen1; Feng Liu2
2008
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume24Issue:1Pages:59
AbstractIn this paper, we focus our attention on the precise asymptotics of error variance estimator in partially linear regression models, y i = x_i~τ β + g(t_ i ) + ε_i , 1 ≤ i ≤ n, {ε i , i = 1, ..., n} are i.i.d random errors with mean 0 and positive finite variance σ 2. Following the ideas of Allan Gut and Aurel SpAtaru~(7,8) and Zhang21
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42153
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.Department of Statistics, Chongqing Institute of Technology
Recommended Citation
GB/T 7714
Shaojun Guo,Min Chen,Feng Liu. preciseasymptoticsoferrorvarianceestimatorinpartiallylinearmodels[J]. actamathematicaeapplicataesinica,2008,24(1):59.
APA Shaojun Guo,Min Chen,&Feng Liu.(2008).preciseasymptoticsoferrorvarianceestimatorinpartiallylinearmodels.actamathematicaeapplicataesinica,24(1),59.
MLA Shaojun Guo,et al."preciseasymptoticsoferrorvarianceestimatorinpartiallylinearmodels".actamathematicaeapplicataesinica 24.1(2008):59.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shaojun Guo]'s Articles
[Min Chen]'s Articles
[Feng Liu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shaojun Guo]'s Articles
[Min Chen]'s Articles
[Feng Liu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shaojun Guo]'s Articles
[Min Chen]'s Articles
[Feng Liu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.